# SDR CALA2013080200529

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 45,814 hours, 16,925 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Transponder
- Condition: Malfunctioned
- Location: Center Pedestal
- Part time: 37,577 hours, 13,522 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST DIGIT OF TRANSPONDER INOPERATIVE.  INVALID EMPLOYEE NR USED. USED A3907 FOR SECPTER ENTRY.  R & R ATC CONTROL PANEL IAW AMM 34-53-03.  OPS CHECKED GOOD.
